# SDR ASAA2023102445840

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 35,154 hours, 11,067 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 1613581
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUED FROM LOG PAGE #60738125. BLEED AIR DUCT PRESSURE DURING CLIMB L63 R37 USING TAI BELOW 10K FT, L60 R40 CLIMBING THROUGH FL300 L58 R38 STABILIZED AT CRUISE FL350 L45 R38. GROUNDED - YES. PERFORMED #1 ENG BLEED AIR SYSTEM HEALTH CHECK PER T/C # NG-36WC-00001. FOUND FLEX HOSE DOWNSTREAM FROM PRE-COOLER CONTROL CONTROL VALVE TO PRSOV. LEAKING AIR, ALL OTHERS CHECK PASSED. REMOVED AND REPLACED FLEX HOSE LEAKS CHECK GOOD. ACCOMPLISHED BLEED AIR CROSSOVER OPS TEST PER B737-900 AMM 36-11-00. OPS TEST GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. AC OK FOR SERVICE.
